Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with multiple myeloma. High creatinine levels. Pain in the arms. Did chemotherapy. Advice?

my 83 year old mother was just diagnosed with stage 3 multiple Myeloma. They have started her on Kidney dialysis 2 weeks ago and within 12 hours of dialysis her creatin level is already back to 5.2. She is in having severe pain in her arms also. The have done 2 treatments of chemo shots and they made her so sick she could not eat for 3 days. I am confused and I do not know what to do. How long will she live if she stops everything but the kiney dialysis?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
Welocme to healthcaremagic.

Your grandmother is in advanced stage of myeloma.This type of treatment she require is called palliative care.This means using drugs to relieve any symptoms she might have, such as nausea or pain or infection etc.

The treatment is focused on quality rather than length of life .
Regarding amount of time it is measured in months but is very difficult to guess correctly.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor